# SDR DJFA2006300

- Difficulty date: August 6, 2006
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N938CC
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 7,354 hours, 4,609 cycles
- Engine: Allsn AE3007C
- Engine time: 6,943 hours, 4,334 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007C
- Part serial: CAE330071
- Condition: Malfunctioned
- Location: Left
- Part time: 6,943 hours, 4,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TRIP ID NR 1057985  DURING TAKEOFF ROLL THE LT ENGINE ITT SPIKED TO 894 DEGREES C.  CFR RESPONSE WAS GIVEN AFTER THE TAKEOFF WAS ABORTED.  MAINTENANCE PERFORMED A DATA DOWNLOAD OF THE FADEC COMPUTERS AND HAVE DETERMINED THAT THE ENGINE DID NOT EXCEED ITT LIMITATIONS.  DUE TO AN UPCOMING SCHEDULED OVERHAUL OF THE LT ENGINE,  THE LT ENGINE ASSEMBLY WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
